Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 147, NWS Northern Indiana

August 24, 2007Jay County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2007, 9:25 PM EDT for Jay County, Indiana. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 9:25 PM EDT (01:25 UTC)
Expired
Aug 24, 2007, 10:20 PM EDT
In force
55 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Jay County, IN

The radar

The Northern Indiana radar (KIWX), 118 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 9:26 PM EDTTSTM WND DMGDunkirk, INFEW TREES BLOWN DOWN. POWER OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 4:04 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3337 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 250125
SVRIWX
INC075-250230-
/O.NEW.KIWX.SV.W.0147.070825T0125Z-070825T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
925 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JAY COUNTY IN EAST CENTRAL INDIANA

* UNTIL 1030 PM EDT

* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED NEAR REDKEY...OR ABOUT
  OVER DUNKIRK...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  COMO...BLAINE AND NEW MOUNT PLEASANT...
  COLLEGE CORNER...LIBER AND PORTLAND...
  BELLFOUNTAIN...BRICE AND WESTCHESTER...
  TRINITY AND NEW CORYDON...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

LAT...LON 4031 8484 4031 8520 4032 8522 4039 8522
      4040 8520 4047 8520 4052 8513 4059 8501
      4059 8481 4059 8480 4058 8479 4032 8480
TIME...MOT...LOC 0125Z 242DEG 46KT 4036 8512

$$
2 follow-up statements
000 
WWUS53 KIWX 250139
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EDT FRI AUG 24 2007

INC075-250230-
/O.CON.KIWX.SV.W.0147.000000T0000Z-070825T0230Z/
JAY IN-
938 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR JAY COUNTY...

AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 4 MILES NORTHEAST OF PENNVILLE TO BOUNDARY CITY...OR 
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF PORTLAND TO 10 
MILES SOUTHEAST OF PORTLAND...AND MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALAMONIA...BELLFOUNTAIN...BRYANT...WESTCHESTER...TRINITY AND NEW
CORYDON.

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....
.ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4031 8484 4031 8520 4032 8522 4039 8522
      4040 8520 4047 8520 4052 8513 4059 8501
      4059 8481 4059 8480 4058 8479 4032 8480
TIME...MOT...LOC 0138Z 242DEG 46KT 4056 8502 4033 8485

$$
000 
WWUS53 KIWX 250220
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT FRI AUG 24 2007

INC075-250230-
/O.CAN.KIWX.SV.W.0147.000000T0000Z-070825T0230Z/
JAY IN-
1020 PM EDT FRI AUG 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR JAY COUNTY IS CANCELLED...

AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
AND MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4031 8484 4031 8520 4032 8522 4039 8522
      4040 8520 4047 8520 4052 8513 4059 8501
      4059 8481 4059 8480 4058 8479 4032 8480
TIME...MOT...LOC 0220Z 242DEG 46KT 4069 8430

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 7:50 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 24, 7:50 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI AUG 24 2007

.AVIATION...
THE LINE OF STORMS HAS MOVED EASTWARD OF FWA. JUST OFF AND ON RAIN
SHOWERS IN THE IMMEDIATE FUTURE FOR FWA. LOOKING AT RADARS...THERE
ARE SOME MORE RAIN SHOWERS IN EAST CENTRAL ILLINOIS MOVING
NORTHEASTWARD...SO MADE THE TEMPO GROUP FOR FWA FOUR HOURS LONG.
THE RAIN SHOWERS AT FWA COULD DROP CONDITIONS OFF AND ON DOWN INTO
MVFR. HARD TO SAY YET AT THE MOMENT IF ANY MORE CONVECTIVE
ACTIVITY FOR LATER TONIGHT. ANOTHER SHORTWAVE IS PRODUCING SOME
CONVECTION IN SOUTHERN WISCONSIN BUT THE RUC DOES NOT MOVE THIS
INTO SBN THROUGH THE NIGHTTIME HOURS. WITHOUT THE FRONT BEING TO
THE EAST OF THE AREA...CAN NOT COMPLETELY RULE OUT ANY PRECIP FOR
LATER TONIGHT...SO WILL HAVE TO MONITOR RADARS FOR ANY FURTHER
DEVELOPMENT FOR ANY AMENDMENTS TO THE TAFS. WITH THE FRONT
PROGGED TO MOVE ON TO THE EAST TOMORROW...THE WIND WILL BE TURNING
TO THE NORTHWEST.

&&

.PREV DISCUSSION... /ISSUED 439 PM EDT FRI AUG 24 2007/
SHORT TERM...TONIGHT AND TOMORROW.
SHOWER AND THUNDERSTORM CHANCES WILL BE AROUND TIL THAT FRONT
FINALLY MOVES AWAY FROM THE CWA TOMORROW. STORMS THIS AFTERNOON
INTO THIS EVENING WILL HAVE THE CHANCE TO BECOME SEVERE...WITH
DAMAGING WINDS THE PRIMARY CONCERN. ANY STORMS AND SHOWERS WILL
ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. PRECIPITABLE WATER IS
UP IN THE TWO TO TWO AND A HALF INCH RANGE. CAPE VALUES ARE UP TO
2000 J/KG. LIFTED INDEX VALUES DOWN TO NEGATIVE SIX. TOTAL TOTAL
VALUES UP TO 55. SWEAT INDEX VALUES UP TO 445. SO THE ATMOSPHERE
IS DEFINITELY UNSTABLE ENOUGH FOR SEVERE WEATHER. THE WIND FIELD
FROM THE SURFACE UP IS FAIRLY UNIFORM IN TERMS OF DIRECTION BUT
THERE IS DEFINITELY A DIFFERENCE IN SPEED. MID LEVELS ARE PROGGED
TO BE UP TO AROUND 50 KNOTS WITH JUST ABOVE THAT AROUND 60 TO 70
KNOTS. THIS WILL HELP IN THUNDERSTORM DEVELOPMENT AND TO KEEP ANY
STORMS GOING. THEN ROUGHLY AFTER MIDNIGHT RAIN CHANCES DECREASE
SOME...BUT LIKE MENTIONED ABOVE...UNTIL THAT FRONT MOVES ON TO THE
EAST...SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE. THAT
FRONT HAS BEEN VERY HELPFUL THIS PAST WEEK IN GIVING US SHOWERS
AND STORMS. BY 12Z SATURDAY A LOW IS PROGGED TO BE JUST NORTHEAST
OF DETROIT WITH THE FRONT RIGHT THROUGH OUR CWA. THEN BY 00Z
SUNDAY THE FRONT WILL BE TO OUR SOUTHEAST WITH HIGH PRESSURE
MOVING IN BEHIND THE DEPARTING FRONT. WITH THE EXPECTED LARGE
RAINFALL AMOUNTS EXPECTING LATE THIS AFTERNOON AND THIS
EVENING...ADDING TO THE FLOODING PROBLEMS ALREADY IN THE CWA...THE
FLASH FLOOD WATCH WILL BE CONTINUED INTO TONIGHT.

LONG TERM...TOMORROW NIGHT THROUGH FRIDAY.
BREAK IN HEAT...HUMIDITY...AND RAIN TO BEGIN EXTENDED PERIOD. SFC
HIGH PRESSURE OVER THE GREAT LAKES REGION SUNDAY WILL PROVIDE SUNNY
DAY WITH PLEASANT TEMPS AND LOW HUMIDITIES. HIGH WILL SLIDE OFF TO
EASTERN SEABOARD BEGINNING OF NEXT WEEK RESULTING IN GRADUAL WARMING
TREND WITH TEMPS REACHING 85-90F RANGE BY TUE. NEXT FRONT TO ARRIVE
ON WED BRINGING CHANCE OF SH/TSRA TO THE AREA. MEDIUM RANGE MODELS
INDICATING BONAFIDE COOL CANADIAN AIRMASS TO COME IN BEHIND THIS
SYSTEM BRINGING DRY WX AND BELOW NORMAL TEMPS TO THE REGION AS 850MB
TEMPS PROGGED TO DROP BELOW 10C BY NEXT FRIDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ SATURDAY FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR MIZ077>081.

OH...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SHORT TERM...LOTHAMER
LONG TERM....LOGSDON
AVIATION...LOTHAMER
Hazardous weather outlook, Aug 24, 5:46 AM EDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT FRI AUG 24 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-251000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF
A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH
THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE.

A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF
KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE
CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT
AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE
POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON
AND EVENING.

SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND
OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD
RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES
POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH
SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND.

HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON...
ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF
95 TO 100 POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO
SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER
PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN
ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-251000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
546 AM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON
AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING
WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN
INCREASED RISK FOR RIP CURRENTS SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

NWS

In the hours before

Local storm report, Aug 24, 8:18 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            2 NW PLEASANT LAKE      41.60N  85.04W
08/24/2007                   STEUBEN            IN   AMATEUR RADIO

            HIGH WATER LEVELS HAVE CAUSED SAND BAGGING NEAR GOLDEN
            LAKE

&&

LAMMERS
Local storm report, Aug 24, 8:20 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
820 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            2 N LAKE JAMES          41.73N  85.05W
08/24/2007                   STEUBEN            IN   AMATEUR RADIO

            WATER IN HOMES NEAR SNOW LAKE

&&

LAMMERS
Special weather statement, Aug 24, 8:30 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT FRI AUG 24 2007

INZ027-034-OHZ024-250100-
ADAMS-JAY-VAN WERT-
830 PM EDT FRI AUG 24 2007

...SPECIAL WEATHER STATEMENT...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BERNE...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH INCLUDE...MONROE...NEW CORYDON...
WILLSHIRE...WREN... AND VAN WERT.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Special weather statement, Aug 24, 9:09 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT FRI AUG 24 2007

OHZ016-024-025-250200-
ALLEN-PUTNAM-VAN WERT-
909 PM EDT FRI AUG 24 2007

...SPECIAL WEATHER STATEMENT...

AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DELPHOS...MOVING NORTHEAST
AT 40 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH INCLUDE...DELPHOS...NEEDMORE...FORT JENNINGS...
OTTOVILLE...RIMER...RUSHMORE...VAUGHNSVILLE...PANDORA...COLUMBUS
GROVE...ELIDA... AND CAIRO.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Local storm report, Aug 24, 9:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       2.4 WSW BURNETTSVILLE   40.75N  86.64W
08/24/2007  M1.14 INCH       WHITE              IN   TRAINED SPOTTER

&&

TCC
Local storm report, Aug 24, 9:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT FRI AUG 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     HUNTINGTON              40.88N  85.51W
08/24/2007                   HUNTINGTON         IN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN FROM W HUNTINGTON TO
            7 MI EAST OF HUNTINGTON...A COUPLE DOZEN HOUSES DAMAGED
            BY THE FALLEN TREES

&&

LAMMERS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:54 PM EDTRiver Flood WarningIWXAllen13 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.